MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof Aspheric UV Absorbing Singlepiece IOL; Intraocular Lens

Alcon Research, LLC - Huntington AcrySof Aspheric UV Absorbing Singlepiece IOL; Intraocular Lens
Model Number SA60WF
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that, following an intraocular lens (iol) implantation procedure, the lens became opacified.Furthermore reported that there had been no manipulation of the eye since the surgery performed 6 years ago.Additional information has been requested and received stating that they observed an iol opacification without inciting event and any additional surgeries or procedures in eye since the surgery.There was no further impact to the patient.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4.

Brand Name
AcrySof Aspheric UV Absorbing Singlepiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50101375
Report Number1119421-2026-01604
Device Sequence Number12075687
Product Code HQL
UDI-Device Identifier00380652332699
UDI-Public(01)00380652332699(17)230331(11)180412(10)12610601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.215
Device Lot Number12610601
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Angled McPhersons forceps.; MONARCH III Cartridge C.; Unspecified handpiece.; Unspecified viscoelastic.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale